View Single Post
Old 11-20-2009, 08:07 AM   #4
ms58 ms58 is offline
Senior Member
(female)
 
Join Date: Mar 2007
Location: Plano, Texas USA
Posts: 184
ms58 HB User
Re: Problems from Bystolic

You may have read my previous posts about beta blockers as you mention a year to get all better, and that was my situation getting off Atenolol.

So, assuming you've read the other posts, I will tell you to give yourself more time for your body to heal from the assault it got from the beta blocker. And to never touch a beta blocker again, any type. If you are affected badly by one you will be effected badly by all of them.

I was switched to a calcium channel blocker, because those of us who have the circulation numbness, etc., from beta blockers, often benefit from calcium channel blockers because they create better peripheral circulation.

If I were you, and I was you a few years ago, I wouldn't start running around to all sorts of doctors looking for the cure to a disease you probably don't have. If you were in good health before the beta blocker effects, as I was and you were, in time you will get better, the blood shot eyes, I had them, the poor circulation, I had them. Over the course of the year, the symptoms went away and I'm fine now.

Give your body time to heal. If after 8 or 10 months, you still see no improvment, then you can get another opinion, but for now, I'd just let time heal you.

Last edited by ms58; 11-20-2009 at 09:48 AM.